# SDR 04FDEA03388

- Difficulty date: December 7, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 49,314 hours, 23,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connector
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF R1 DOOR LIGHT CAME ON AND WOULD NOT PRESSURIZE.  ATB TO MEM.  MEL 52-04-02: FWD CABIN DOOR CAUTION LIGHT INOPERATIVE.  CHECKED WIRING ON R-1 DOOR, CLEANED CONNECTOR TO ACTUATOR.  PRECAUTIONARY, ACTUATED DOOR MULTIPLE TIMES  INSIDE AND OUT, CLEANED OUT SIDE SWITCH.  DOOR OPS CHECKED NORMALLY AS PER M/M 52-10-01-2, OK TO CONTINUE.
